# SDR SIMA983622

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5317210121805
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DENTS IN FUSELAGE, ONE BETWEEN FRAMES 2 AND 3 AT STRINGER 21R, ONE BETWEEN FRAMES 6 AND 7 AND STRINGER 20 AND 21R, ONE BETWEEN FRAMES 19 AND 20 AND STRINGER 15 AND 16R, AND ONE BETWEEN FRAMES 21 AND 22 AND STRINGER 20 AND 21R.  REPAIRED DENTS.  AIRCRAFT RETURNED TO SERVICE.  (M)
